Communications in Analysis and Geometry
Volume 30 (2022)
Longtime existence of Kähler–Ricci flow and holomorphic sectional curvature
Pages: 1479 – 1509
In this work, we obtain some sufficient conditions for the longtime existence of the Kähler–Ricci flow solution. Using the existence results, we generalize a result by Wu–Yau on the existence of Kähler–Einstein metric on noncompact complex manifolds.
The first-named author’s research was partially supported by the China Postdoctoral Science Foundation, grant #2017T100059.
The third-named author’s research was partially supported by the Hong Kong RGC General Research Fund, grant #CUHK 14301517.
Received 26 June 2018
Accepted 17 February 2020
Published 25 May 2023